# SDR DALA2025043003335

- Difficulty date: April 25, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 11,747 hours, 5,430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON TAXI OUT .STARTED IN FLT DECK AND CONTINUED THROUGH CABIN.PACKS ON ENGINES.TURNED LEFT PACK OFF AND SMELL DISAPPEARED FOR 1-2 MINUTES BUT SHORTLY RETURNED.SWITCHED TO APU BLEED ON TAXI BACK TO THE GATE AND SMELL REMAINED. PERFORMED T/S OF SMELL OF SMOKE OR FUMES PER AMDS WORK CARD 0550 -2001,0550-2002,055-2003 AND 0550-6001.C/W NO GO ODI STEP1 T/S , STEP 2 LOCATING THE SOURCE, STEP 3 ELIMINATION OF THE SOURCE STEP 4 NOTIFY MCC AND STEP 5.REFER LOG #7218576 FOR FURTHER ACTION.A/C OK FOR CONT. SVC. (LP# 7218574)
